Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Neighborhood extensions of continuous selections


Author: M. K. Fort
Journal: Proc. Amer. Math. Soc. 11 (1960), 682-685
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0117697-0
MathSciNet review: 0117697
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. K. Fort, Jr., Images of plane continua, Amer. J. Math. vol. 81 (1959) pp. 541-546. MR 0106441 (21:5173)
  • [2] O. Hanner, Retraction and extension of mappings of metric and non-metric spaces, Ark. Mat. vol. 2 (1954) pp. 315-360. MR 0050875 (14:396b)
  • [3] P. J. Hilton, An introduction to homotopy theory, Cambridge Tracts in Mathematics and Mathematical Physics, no. 43, Cambridge University Press, 1953. MR 0056289 (15:52c)
  • [4] Ernest Michael, Continuous selections. II, Ann. of Math. vol. 64 (1956) pp. 562-580. MR 0080909 (18:325e)
  • [5] Norman Steenrod, The topology of fibre bundles, Princeton University Press, 1951. MR 0039258 (12:522b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117697-0
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society